# SDR A6WA201644620

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,422 hours, 30,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APU START ATTEMPT IN THE AIR, RECEIVED AN APU FAULT.  APU AUTO SHUTDOWN.  STARTED APU ON GROUND.  NOTICED FUEL ODOR AND SHUTDOWN APU.INSPECTED APU AND PACKS IN AFT EQUIPMENT BAY.  NO DEFECTS NOTED. PERFORMED OPS CHECK OF APU.  OPS CHECKED GOOD.  PERFORMED PACK BURNOUT IAW AWAC SUP 09-037A.  FUEL ODOR IS GONE.  ACFT OK FOR SERVICE.
